MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE
Model Number PSTS-SM0611-26-SP
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was returned to the manufacturer.Investigation is not yet complete.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.A supplemental report will be filed as new information becomes available.
 
Event or Problem Description
The nurse observed the presence of a hair in the sterile blister pack of a 4web posterior spine truss system implant.The nurse decided to open another implant.There was no surgical time added.No patient involvement.

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
upasana veturi
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key15152808
Report Number3009189869-2022-00005
Device Sequence Number5197516
Product Code MAX
UDI-Device Identifier00812998022533
UDI-Public(01)00812998022533(17)290501(10)D001R
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSTS-SM0611-26-SP
Device Catalogue NumberPSTS-SM0611-26-SP
Device Lot NumberD001R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown